# SDR UIEA2017042600660

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBD THRUST REVERSER HAS POSSIBLE DELAMINATED ON INNER UPPER AREA NRI 3162.  REPAIRED THE THRUST REVERSER IAW EO 1978A138-CS.
